期刊論文

標題 Optimized and transferable nonlocal separable ab initio pseudopotentials
學年 81
學期 2
出版(發表)日期 1993/02/01
作品名稱 Optimized and transferable nonlocal separable ab initio pseudopotentials
作品名稱(其他語言) 最佳化與可轉移的非地域可分原始位勢
著者 Lin, J. S.; Qteish, A.; Payne, M. C.; Heine, V.
單位 淡江大學化學學系
出版者 College Park: American Physical Society
著錄名稱、卷期、頁數 Physical Review B (Condensed Matter) 47(8), pp.4174-4180
摘要 The purpose of the present work is to obtain a better atomic pseudopotential with respect to convergence and computational efficiency while retaining reasonable transferability in the context of electronic-structure calculations for solids using a plane-wave basis set. We introduce a systematic procedure for generating optimized nonlocal pseudopotentials by minimizing the high Fourier components of the pseudo-wave-functions with the constraints of normalization and continuity of first and second derivatives of the wave function at the core radius. This is based on the recent ideas of Rappe et al. (RRKJ) [Phys. Rev. B 41, 1227 (1990)], but overcomes certain difficulties which we have found with the RRKJ scheme. For computational efficiency this optimized nonlocal pseudopotential is transformed into a Kleinman-Bylander (KB) form. To ensure the transferability we first compare the logarithmic derivative of the all-electron wave function with that of the final KB form of the optimized nonlocal pseudopotential over a wide range of energies. We then test the KB form of the potential in a number of atomic environments. The structural properties of ZnS are calculated to demonstrate the reliability of our optimized nonlocal separable ab initio pseudopotential and its total-energy convergence.
關鍵字
語言 英文
ISSN 0163-1829;1095-3795
期刊性質 國外
收錄於 SCI
產學合作
通訊作者
審稿制度
國別 美國
公開徵稿
出版型式 紙本;電子版